Blank Cover Image
 ↑ タイトル、所在を表示

Japan journal of applied mathematics

フォーマット:
雑誌
巻次(年次):
Vol. 1, no. 1 (Sept. 1984)-v. 7, no. 3 (Oct. 1990)
出版情報:
Tokyo : Kinokuniya
ISSN:
09102043  CiNii Articles  Webcat Plus  JAIRO
継続後誌:
Japan journal of industrial and applied mathematics <AA10799861>
書誌ID:
AA10457631
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本応用数理学会

Kinokuniya

Australian Mathematical Society

Published for the Australian Mathematical Society by Jerusalem Academic Press

Institute of Mathematics and Its Applications

Academic Press

Massachusetts Institute of Technology

MIT Press

[s.n.], G. Banta[m]

日本数学会

Mathematical Society of Japan

Australian Mathematical Society

Australian Mathematical Society

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

富山大学理学部数学科

Dept. of Mathematics, Faculty of Science, University of Toyama